# SDR W8PA970018

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON CARGO FLOORBEAM BS 860, RBL 8 WL 162.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM.  (M)
